# SDR AALA20161129011

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 52,653 hours, 21,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 DOOR EMERGENCY EXIT SIGN COVER IS MISSING.  REPLACED THE EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
